MathSciNet Relay Station
MathSciNet bibliographic data
MR1124567 22E40 (22E46)
Cowling, M.; Steger, T. The irreducibility of restrictions of unitary representations to lattices. J. Reine Angew. Math. 420 (1991), 85–98.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement